Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 7 of 9 found articles
 
 
  Semi-unimodal 2-endomorphisms with complicated nonwandering set
 
 
Title: Semi-unimodal 2-endomorphisms with complicated nonwandering set
Author: Dobrynskiy, V.A.
Appeared in: Nonlinear analysis. Series A, Theory and methods
Paging: Volume 29 (1997) nr. 9 pages 26 p.
Year: 1997
Contents:
Publisher: Elsevier Science Ltd. All rights reserved.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 7 of 9 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands